# SDR C2XA01CL246

- Difficulty date: December 17, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3011 THE CREW REPORTED A BLEED LEAK WARNING AFTER TAKEOFF ALONG WITH A ANTI-ICE FAIL MESSAGE.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND RESECURED A V-BAND CLAMP ON THE BLEED DUCT FOR THE STAB ANTI-ICE SYSTEM IN THE AFT AVIONICS BAY.
